Jenny Mollen has detailed a distressing experience she endured in June 2025 while taking a GLP-1 weight loss drug, describing it as a "horror movie" scenario that involved severe bleeding and blood clots. Mollen, 47, shared the account on a recent episode of the podcast "Let's Talk Off Camera With Kelly Ripa."
Mollen stated she was microdosing a GLP-1, identified as Tirzepatide, along with other peptides at the time. She indicated that the incident might have been related to hormonal changes, possibly exacerbated by perimenopause. "Suddenly I was, like, hemorrhaging. It was, like, blood clots the size of dinosaur eggs. It was so scary," Mollen recalled, adding that she felt as if she were "laying an egg" when she went to the bathroom.
The actress recounted running to the bathroom, hearing a "plop," and seeing "blood everywhere." Her then-husband, actor Jason Biggs, 48, reportedly joined her in a state of panic, "screaming like it's a horror movie." Despite the alarming episode, Mollen initially remained at home, continuing to experience blood clots. However, her condition worsened that night.
Mollen told Biggs she believed she was losing too much blood, but he initially dismissed her concerns. She then experienced a vasovagal reaction and fainted on the bathroom floor. After she became unconscious, Biggs prepared to take her to the emergency room. Mollen, who was unable to walk, noted that Biggs was hesitant to call an ambulance, possibly to avoid waking their two sons, ages 8 and 12.
However, after Mollen fainted a second time, Biggs called for an ambulance. She was subsequently taken to the hospital on a gurney. The couple returned home the following morning, in time to see their son off to camp. Mollen described the night as "harrowing."
Mollen, who has a hyperthyroid and autoimmune condition, explained that she was taking Tirzepatide, a drug typically used to treat type 2 diabetes and obesity by regulating blood sugar, appetite, and digestion. She speculated that the issues might have arisen not necessarily from the GLP-1 drug itself, but from the fluctuating hormonal effects caused by starting and stopping the medication. "I think had I stayed on it I would have been fine. But getting off it and then back on it is what screwed me," she concluded.